Number Theory

[1] Genus periods, genus points and congruent number problem

Ye Tian Morningside center of Mathematics, Chinese Academy of Sciences Xinyi Yuan University of California, Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07018

Asian Journal of Mathematics, 21, (4), 721-774, 2017
[ Download ] [ 2018-08-16 23:28:49 uploaded by shouwu ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Towards a Dynamical Manin–Mumford Conjecture

Dragos Ghioca University of British Columbia Thomas J. Tucker University of Rochester Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07016

International Mathematics Research Notices, 2011, (22), 5109–5122, 2011
[ Download ] [ 2018-08-16 22:35:41 uploaded by shouwu ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Arithmetic of Shimura curves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07015

SCIENCE CHINA Mathematics, 53, (3), 573–592, 2010
[ Download ] [ 2018-08-16 22:15:21 uploaded by shouwu ] [ 163 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Gross-Schoen cycles and Dualising sheaves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07014

Inventiones Mathmeticae, 179, (1), 1-73, 2010
[ Download ] [ 2018-08-16 15:22:43 uploaded by shouwu ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Generic abelian varieties with real multiplication are not Jacobians

Johan de Jong Columbia University Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07012

Diophantine geometry, 165-172, 2007
[ Download ] [ 2018-08-16 15:15:14 uploaded by shouwu ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Distributions in Algebraic Dynamics

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07011

Surveys in differential geometry, 381-430, 2005
[ Download ] [ 2018-08-16 15:09:06 uploaded by shouwu ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Periods and distribution of cycles on Hilbert modular varieties

Di-Hua Jiang University of Minnesota Minneapolis Jian-Shu Li HKUST Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07010

Pure and Applied Mathematics Quarterly, 2, (1), 219-277, 2006
[ Download ] [ 2018-08-16 15:02:58 uploaded by shouwu ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Equidistribution of CM-Points on Quaternion Shimura Varieties

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07009

International Mathematics Research Notices, (59), 3657-3689, 2005
[ Download ] [ 2018-08-16 14:58:41 uploaded by shouwu ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved